# SDR AU980200

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Part number: TR9925
- Condition: Faulty
- Location: Passenger Compar
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LIGHTING POWER UNIT FAULTY.
